MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR STD SZ 5 R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR STD SZ 5 R; PROSTHESIS, KNEE
Catalog Number 42502605802
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42532006702 - psn tib stm 5 deg sz d r - 65303413.42522000420 - articular poly - 65280565.G2: foreign - event occurred in new zealand.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right knee surgery.Subsequently, the patient underwent a revision approximately 3.7 years post-implantation due to loosening of the femoral component.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.Visual examination of the provided pictures identified an explanted psn cr standard cemented femur.The device shows biological debris and bony ingrowth attached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination (only put if there are no same or similar events).X-rays were provided and reviewed by mmi they state that there is a very thin radiolucent line at the femoral component interface but femoral component loosening cannot be definitively diagnosed without prior baseline images for comparison.Additional findings include generalized reduced bone mineral density and a small knee joint effusion.Overall, loosening or subsidence is not confirmed on the available radiographs, though reduced bone mineral density is noted as a risk factor.A definite root cause cannot be determined.If any further information is found which would change or alter any conclusion or information, a supplemental report will be filed accordingly, zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEM CR CMT CCR STD SZ 5 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24701999
Report Number3007963827-2026-00119
Device Sequence Number10110058
Product Code MBH
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42502605802
Device Lot Number65350710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexUnknown
Patient Weight128 LB